Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Extremely itchy rash along lines of steri strips after breast reduction surgery, have finished the antibiotic course. Cause and cure?

I had a breast reduction surgery almost two weeks ago. I have steri strips holding my incisions closed. Two days ago I broke out in an extremely itchy and red rash all along the lines of the steri strips. I was advised that it is probably an allergic reaction to the adhesive used on the strips. My PA advised me to remove the strips next Tuesday. I am afraid to remove them early but the rash is miserable. I am not in pain and my incisions are not exposed at all, so I am not really concerned with it being an infection. I also have finished my antibiotics over a week ago. Why would it take almost two weeks for my skin to react to this adhesive?
Asked On : Thu, 6 Sep 2012
Answers:  0 Views:  186 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor